# SDR SWAA2022042085414

- Difficulty date: March 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP ROW 5 THRU 12 ABC / [01] REMOVED AND REPLACED BATTERY PACK THIS LOCATION; OPS CHECKS GOOD PER MM 33-51-06;[02] INSPECTED WORK PERFORMED
